# SDR UPS02237393

- Difficulty date: January 5, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AS PLASTIC LENS FOR ENTRY DOOR EMERGENCY EXIT LIGHT FALLS OFF.  REPLACED LIGHT LENS.
